On generalized impulsive piecewise constant delay differential equations
Keywords: oscillation, green function, variation of parameters formula, gronwall integral inequality, stability of solutions, impulsive differential equation, piecewise constant delay of generalized type, nonoscillation
Más información
| Título según WOS: | On generalized impulsive piecewise constant delay differential equations |
| Título según SCOPUS: | On generalized impulsive piecewise constant delay differential equations |
| Título de la Revista: | Science China Mathematics |
| Volumen: | 58 |
| Número: | 9 |
| Editorial: | Zhongguo Kexue Zazhishe/Science in China Press |
| Fecha de publicación: | 2015 |
| Página de inicio: | 1981 |
| Página final: | 2002 |
| Idioma: | English |
| DOI: |
10.1007/s11425-015-5010-8 |
| Notas: | ISI, SCOPUS |